60600members
319113posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Letrozole

1 REPLY 1
Member

Re: Letrozole

Hi Laurie

 

Thanks for your post.

 

It’s difficult for me to say what’s causing the itchy rash under your collarbone.

 

Skin rashes can have many causes. They are not a common side-effect of Letrozole, although some people have reported getting them.

 

As E45 and hydrocortisone haven’t helped it might be an idea to see your GP for advice. You could also mention it to your breast care nurse.

 

Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.

 

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.  

 

Please note we will be closed on Saturday 23 March and Saturday 30 March due to an office move.

 

We are currently reviewing our Forum service and wonder if you would have five to 10 minutes to complete a short survey. The survey will help us gather information about this service and understand more about any improvements we can make.

 

Best wishes

 

Anne

 

Breast Cancer Care Nurse

 

Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Member

Letrozole

Following a recent mastectomy, I have been taking letrozole for 3 months. Last week a rash appeared under my collarbone -  on the right hand side. It is a relatively small patch with some raised areas of skin (macules?) and is both sore and  itchy. I have put  E45 on it; when that didn’t work, I consulted my local pharmacist who suggested hydrocortisone 1%. This hasn’t worked either. 

I think the Letrozole may be causing the rash. Could you let me know what you think please?

Thank you

Laurie Salemohamed